# SDR IPXA2016100809101

- Difficulty date: October 8, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,970 hours, 16,901 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Seat Track
- Part number: NDA67221
- Part serial: NSN
- Condition: Damaged
- Location: Bs 889
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK DAMAGED AT BS 889, LBL 27.5.  REPAIRED IAW EO MD11-5310-62059-A.
